I am 51 year old female have been on morphine patches for 18 months for crumbled neck discs & trapped nerves that have caused pain in my left arm & hand for 18months. Tried every drug going & awaiting injection in my neck. Came of morphine 28th Jan since 4th feb could not stop having diahorrea mainly at night literally pouring out 6-9 times a night. Saw emergency dr 13th feb said came of morphine too quickly put me on liquid morphine wants me over 3 weeks to reduce from 1 5ml morn & night to 1/4of a 5ml by the 3rd wk! By day 2 of taking medication diahorrea stopped. 1 eve a missed a dose & diahorrea started again. Yest took all medication & was up all nite being ill so scared it's not the morphine. I sweat like made in the night my stomach makes terrible sounds I literally have to run to the toilet it just pours out like water it is horrendous please help soooo scared tried to make dr app but full.